Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Best comonotone approximation
HTML articles powered by AMS MathViewer

by Frank Deutsch and Jun Zhong PDF
Trans. Amer. Math. Soc. 344 (1994), 617-627 Request permission

Abstract:

A general theory of best comonotone approximation in $C[a,b]$ by elements of an n-dimensional extended Chebyshev subspace is described. In particular, theorems on the existence, (in general) nonuniqueness, and characterization of best comonotone approximations are established.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A50, 41A65
  • Retrieve articles in all journals with MSC: 41A50, 41A65
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 617-627
  • MSC: Primary 41A50; Secondary 41A65
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1260201-1
  • MathSciNet review: 1260201